# SDR SWAA2023112813658

- Difficulty date: October 23, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON R/H TRANSITION ANGLE STA. 727I - 727J RBL 21 (MARKED)<[01] REMOVED CORROSION ON RH TRANSITION ANGLE STA 727I - 727J. REMAINING THICKNESS IS 0.034. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] C/W INSP. CORROSION ON RH TRANSITION ANGLE STA 727I - 727J. REMAINING THICKNESS IS 0.034. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] ALL WORK ACCOMPLISHED ON CARD TTG8Q00P6BMF.;[04] C/W INSP. ALL WORK ACCOMPLISHED ON CARD TTG8Q00P6BMF.
